# SDR MASA200602079

- Difficulty date: August 10, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,919 hours, 2,213 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2881 TUS - CAPTAIN REPORTED A SPOILER/STAB FAULT STATUS MESSAGE.  MX PERFORMED SPOST TEST AND IT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
